# SDR 2001UALA00562

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,003 hours, 21,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD WEB CRACKED AT RBL 1 AND LBL 1 AT WL 187 IN TWO PLACES.  INSTALLED A DOUBLER TO THE AFFECTED AREA.  MAJOR REPAIR ACCOMPLISHED.
